Toggle Main Menu Toggle Search

Open Access padlockePrints

On the spectrum of the Page and the Chen-LeBrun-Weber metrics

Lookup NU author(s): Dr Stuart Hall

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Hall SJ, Murphy T

Publication type: Article

Publication status: Published

Journal: Annals of Global Analysis and Geometry

Year: 2014

Volume: 46

Issue: 1

Pages: 87-101

Print publication date: 01/06/2014

Online publication date: 07/03/2014

Acceptance date: 10/02/2014

ISSN (print): 0232-704X

ISSN (electronic): 1572-9060

Publisher: Springer

URL: https://doi.org/10.1007/s10455-014-9412-6

DOI: 10.1007/s10455-014-9412-6


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share